# SDR NACA201505010029

- Difficulty date: May 1, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 616-639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FLOOR BS 616 & BS 639 AT RBL 65 SIDE RAIL CRACKED.  DURING INSPECTION, CRACKS WERE NOTED AT THE CREASE BEAM INNER CHORD. THIS CHORD ALSO SUPPORTS THE FLOORBOARD EDGES. THE 62" SECTION OF CHORD WAS REPLACED IAW DWG 65-48973 AND SRM R108.
